MAUDE Adverse Event Report: PROCEPT BIOROBOTICS CORPORATION AQUABEAM ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM

PROCEPT BIOROBOTICS CORPORATION AQUABEAM ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM
Catalog Number AB2000
Medical Device Problem Codes Defective Component (2292); No Apparent Adverse Event (3189); Patient Device Interaction Problem (4001); Device Contaminated at the User Facility (4064)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
A male patient underwent aquablation therapy to treat symptomatic benign prostatic hyperplasia (bph).Procept biorobotics corporation (procept) became aware that, during procedural setup, the aquabeam handpiece bent during insertion as it attempted to pass the bladder neck and was removed.The handpiece and sterile scope were subsequently placed on an unsterile tray.Due to a lack of additional sterile scopes, the case was aborted and rescheduled for the following day.There were no adverse health consequences for the patient as a result of this event.
 
Additional Manufacturer Narrative
Component code = 4756, sterile scope.Root cause of the reported event has not yet been established.Investigation by manufacturer is currently in process.Submission of this report does not constitute an admission that the manufacturer's product caused or contributed to the event.
 
Additional Manufacturer Narrative
The aquabeam handpiece was not returned for investigation.The event could not be confirmed and root cause remains undeterminable due to the inability to investigate the device.A review of the device history record (dhr) for lot number 25c02420 and ab2000-e/ serial number (b)(6) was conducted, which confirmed that there were no non-conformances, failures, discrepancies, or missed steps during the manufacturing process that could be related to the reported event.The review indicated that the device met all design and manufacturing specifications when released for distribution.Log files were not reviewed as it would not provide any relevant information.The aquabeam robotic system user manual, um0101-00 rev.F.States the following: insertion of the handpiece is detailed in section 8.20 of the aquabeam manual: apply surgical lubricant to aquabeam handpiece shaft.Turn on irrigation and insert the aquabeam handpiece transurethrally, advance 1-2 cm past the bladder neck or median lobe.At this point, attach the aquabeam handpiece to the handpiece articulating arm with the magnetic block.Turn off irrigation.If needed, adjust trus probe.Submission of this report does not constitute an admission that the manufacturer's product caused or contributed to the event.

Brand Name
AQUABEAM ROBOTIC SYSTEM
Common Device Name
FLUID JET REMOVAL SYSTEM
Manufacturer (Section D)
PROCEPT BIOROBOTICS CORPORATION
150 baytech dr
san jose CA 95134
Manufacturer (Section G)
PROCEPT BIOROBOTICS CORPORATION
150 baytech dr
san jose CA 95134
Manufacturer Contact
doria esquivel
150 baytech dr
san jose, CA 95134
6502327291
MDR Report Key23970287
Report Number3012977056-2025-00310
Device Sequence Number7868811
Product Code PZP
UDI-Device Identifier00850055427037
UDI-Public0100850055427037172706301025C02420
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
DEN170024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAB2000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer02/18/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/25/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale